Mansuroğlu, Nil. (1397). On the dimension of the product $[L_2,L_2,L_1]$‎ in free Lie algebras. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(2), 45-50. doi: 10.22108/ijgt.2017.21481
Nil Mansuroğlu. "On the dimension of the product $[L_2,L_2,L_1]$‎ in free Lie algebras". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7, 2, 1397, 45-50. doi: 10.22108/ijgt.2017.21481
Mansuroğlu, Nil. (1397). 'On the dimension of the product $[L_2,L_2,L_1]$‎ in free Lie algebras', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 7(2), pp. 45-50. doi: 10.22108/ijgt.2017.21481
Mansuroğlu, Nil. On the dimension of the product $[L_2,L_2,L_1]$‎ in free Lie algebras. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1397; 7(2): 45-50. doi: 10.22108/ijgt.2017.21481


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.